Alert archive / Iowa / Flash Flood Watches in 2011
Flash Flood Watch 4, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood watch at Jun 19, 2011, 10:17 PM CDT for 8 counties in Iowa; 5 counties in Illinois; Clark County, Scotland County, Missouri. It took effect at Jun 20, 2011, 1:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2011, 10:17 PM CDT (03:17 UTC)
- In effect from
- Jun 20, 2011, 1:00 AM CDT
- Expired
- Jun 20, 2011, 1:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- None
Counties Des Moines County, IA, Henry County, IA, Jefferson County, IA, Keokuk County, IA, Lee County, IA, Louisa County, IA, Van Buren County, IA, Washington County, IA, Hancock County, IL, Henderson County, IL, McDonough County, IL, Mercer County, IL, Warren County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 109 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2723 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
943 WGUS63 KDVN 200317 FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1017 PM CDT SUN JUN 19 2011 ...THUNDERSTORMS WITH HEAVY RAINFALL EXPECTED OVERNIGHT INTO MONDAY MORNING... .THUNDERSTORMS OVER SOUTHWEST IOWA WILL CONTINUE TO DEVELOP AND MOVE EAST ACROSS THE WATCH AREA OVERNIGHT. ABUNDANT LOW LEVEL MOISTURE AND A FAVORABLE SETUP FOR TRAINING OF STORMS WILL POSE A THREAT OF VERY HEAVY RAIN AND FLASH FLOODING... WITH RAINFALL AMOUNTS OF 1 TO LOCALLY AS MUCH AS 4 INCHES POSSIBLE. THE GROUND REMAINS SATURATED OVER MUCH OF THE WATCH AREA AND ADDITIONAL SIGNIFICANT RAINFALL WOULD QUICKLY LEAD TO RAPID RUN OFF AND FLASH FLOODING. IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-201130- /O.NEW.KDVN.FF.A.0004.110620T0600Z-110620T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN- LEE-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO... FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA.... FORT MADISON...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB... MEMPHIS...KAHOKA 1017 PM CDT SUN JUN 19 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS...SOUTHEAST IOWA AND NORTHEAST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN ILLINOIS...HANCOCK...HENDERSON...MCDONOUGH...MERCER AND WARREN. IN SOUTHEAST IOWA...DES MOINES...HENRY IA... JEFFERSON...KEOKUK...LEE...LOUISA...VAN BUREN AND WASHINGTON. IN NORTHEAST MISSOURI...CLARK AND SCOTLAND. * THROUGH MONDAY AFTERNOON * THUNDERSTORMS WITH HEAVY RAINFALL OF 1 TO LOCALLY AS MUCH AS 4 INCHES IS LIKELY OVERNIGHT AND MONDAY MORNING. HEAVY RAIN FALLING ON ALREADY SATURATED SOILS COULD LEAD TO RAPID RUNOFF AND FLASH FLOODING. * SIGNIFICANT TO POTENTIALLY MAJOR FLASH FLOODING IS A RISK FOR SOME LOCATIONS IN FAR SOUTHEAST IOWA...WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE. MONITOR FORECASTS AND TAKE ACTION IF FLASH FLOOD WARNINGS ARE ISSUED OR FLASH FLOODING DEVELOPS. && $$
4 follow-up statements
787 WGUS63 KDVN 200340 CCA FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...CORRECTED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1039 PM CDT SUN JUN 19 2011 ...THUNDERSTORMS WITH HEAVY RAINFALL EXPECTED OVERNIGHT INTO MONDAY MORNING... .THUNDERSTORMS OVER SOUTHWEST IOWA WILL CONTINUE TO DEVELOP AND MOVE EAST ACROSS THE WATCH AREA OVERNIGHT. ABUNDANT LOW LEVEL MOISTURE AND A FAVORABLE SETUP FOR TRAINING OF STORMS WILL POSE A THREAT OF VERY HEAVY RAIN AND FLASH FLOODING... WITH RAINFALL AMOUNTS OF 1 TO LOCALLY AS MUCH AS 4 INCHES POSSIBLE. THE GROUND REMAINS SATURATED OVER MUCH OF THE WATCH AREA AND ADDITIONAL SIGNIFICANT RAINFALL WOULD QUICKLY LEAD TO RAPID RUN OFF AND FLASH FLOODING. IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-201200- /O.NEW.KDVN.FF.A.0004.110620T0600Z-110620T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN- LEE-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO... FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA.... FORT MADISON...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB... MEMPHIS...KAHOKA 1039 PM CDT SUN JUN 19 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS...SOUTHEAST IOWA AND NORTHEAST MISSOURI...INCLUDING THE FOLLOWING AREAS...IN ILLINOIS...HANCOCK...HENDERSON...MCDONOUGH...MERCER AND WARREN. IN SOUTHEAST IOWA...DES MOINES...HENRY IA... JEFFERSON...KEOKUK...LEE...LOUISA...VAN BUREN AND WASHINGTON. IN NORTHEAST MISSOURI...CLARK AND SCOTLAND. * THROUGH MONDAY AFTERNOON * THUNDERSTORMS WITH HEAVY RAINFALL OF 1 TO LOCALLY AS MUCH AS 4 INCHES IS LIKELY OVERNIGHT AND MONDAY MORNING. HEAVY RAIN FALLING ON ALREADY SATURATED SOILS COULD LEAD TO RAPID RUNOFF AND FLASH FLOODING. * SIGNIFICANT TO POTENTIALLY MAJOR FLASH FLOODING IS A RISK FOR SOME LOCATIONS IN FAR SOUTHEAST IOWA...WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE. MONITOR FORECASTS AND TAKE ACTION IF FLASH FLOOD WARNINGS ARE ISSUED OR FLASH FLOODING DEVELOPS. && $$ NICHOLS
231 WGUS63 KDVN 200834 FFADVN FLOOD WATCH NATIONAL WEATHER SERVICE QUAD CITIES IA IL 334 AM CDT MON JUN 20 2011 ...THUNDERSTORMS WITH HEAVY RAINFALL EXPECTED TO CONTINUE INTO THIS MORNING... .THUNDERSTORMS OVER THE UPPER MIDWEST WILL CONTINUE TO DEVELOP AND MOVE EAST ACROSS THE WATCH AREA INTO MID TO LATE MORNING. ABUNDANT LOW LEVEL MOISTURE WITH A STRONG LOW LEVEL JET ARE CREATING A FAVORABLE SETUP FOR TRAINING OF STORMS. THIS WILL CONTINUE TO POSE A THREAT OF ADDITIONAL VERY HEAVY RAIN AND FLASH FLOODING...FOR THE NEXT 9 HOURS. RAINFALL AMOUNTS OF 1 TO LOCALLY AS MUCH AS 4 INCHES ARE POSSIBLE. THE GROUND REMAINS SATURATED OVER MUCH OF THE WATCH AREA AND ADDITIONAL SIGNIFICANT RAINFALL WOULD QUICKLY LEAD TO RAPID RUN OFF AND FLASH FLOODING. IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-201645- /O.CON.KDVN.FF.A.0004.000000T0000Z-110620T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN- LEE-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO... FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA.... FORT MADISON...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB... MEMPHIS...KAHOKA 334 AM CDT MON JUN 20 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF ILLINOIS...SOUTHEAST IOWA AND NORTHEAST MISSOURI... INCLUDING THE FOLLOWING AREAS...IN ILLINOIS...HANCOCK... HENDERSON...MCDONOUGH...MERCER AND WARREN. IN SOUTHEAST IOWA... DES MOINES...HENRY IA...JEFFERSON...KEOKUK...LEE...LOUISA... VAN BUREN AND WASHINGTON. IN NORTHEAST MISSOURI...CLARK AND SCOTLAND. * UNTIL 1 PM CDT THIS AFTERNOON * PERIODS OF THUNDERSTORMS WITH HEAVY RAINFALL TOTALS OF 1 TO LOCALLY AS MUCH AS 4 INCHES IS POSSIBLE BEFORE ENDING LATE THIS MORNING. HEAVY RAINS OF UP TO 2 INCHES HAS ALREADY FALLEN ON PORTIONS OF ALREADY SATURATED SOILS ACROSS MUCH OF THE WATCH AREA. THIS WITH MORE RAINFALL COULD LEAD TO RAPID RUNOFF AND FLASH FLOODING. * SIGNIFICANT TO POTENTIALLY MAJOR FLASH FLOODING IS A RISK FOR SOME LOCATIONS IN FAR SOUTHEAST IOWA...WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE. MONITOR FORECASTS AND TAKE ACTION IF FLASH FLOOD WARNINGS ARE ISSUED OR FLASH FLOODING DEVELOPS. && $$ NICHOLS
511 WGUS63 KDVN 201639 FFADVN FLOOD WATCH NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1139 AM CDT MON JUN 20 2011 ...THREAT FOR HEAVY RAIN DIMINISHING... .MUCH OF THE THUNDERSTORMS THAT BROUGHT WIDESPREAD 2 TO 5 INCHES OF RAIN TO LOCATIONS SOUTH OF INTERSTATE 80 HAS DIMINISHED OR ENDED. THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR SOUTHEAST IOWA AND WESTERN ILLINOIS. IAZ076>078-087>089-098-099-ILZ024>026-034-035-201745- /O.CAN.KDVN.FF.A.0004.000000T0000Z-110620T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN- LEE-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH- INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO... FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA.... FORT MADISON...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB 1139 AM CDT MON JUN 20 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND SOUTHEAST IOWA HAS BEEN CANCELLED. RAINFALL HAS DIMINISHED AND THE THREAT OF ADDITIONAL HEAVY RAIN AND FLASH FLOODING HAS ENDED FOR NOW. $$ MOZ009-010-201800- /O.CON.KDVN.FF.A.0004.000000T0000Z-110620T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTLAND-CLARK- INCLUDING THE CITIES OF...MEMPHIS...KAHOKA 1139 AM CDT MON JUN 20 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHEAST MISSOURI...INCLUDING THE FOLLOWING AREAS...CLARK AND SCOTLAND. * UNTIL 1 PM CDT THIS AFTERNOON * WHILE MUCH OF THE RAIN HAS ENDED THERE IS STILL THE CHANCE FOR AN ISOLATED THUNDERSTORM LATE THIS MORNING AND EARLY THIS AFTERNOON. SEVERAL ROADS REMAIN CLOSED FROM FLOODING AND WITH THE GROUND VERY SATURATED ANY ADDITIONAL RAINFALL WILL GO DIRECTLY INTO RUNOFF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE. MONITOR FORECASTS AND TAKE ACTION IF FLASH FLOOD WARNINGS ARE ISSUED OR FLASH FLOODING DEVELOPS. && $$ HAASE
529 WGUS63 KDVN 201755 FFADVN FLOOD WATCH NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1255 PM CDT MON JUN 20 2011 ...THREAT OF HEAVY RAIN HAS ENDED FOR NOW... .THE THUNDERSTORMS THAT BROUGHT 2 TO 4 INCHES OF RAIN LAST NIGHT AND THIS MORNING HAVE MOVED WELL TO THE EAST OF THE AREA. THEREFORE THE THREAT OF ADDITIONAL HEAVY RAIN AND FLASH FLOODING HAS ENDED FOR NOW. MOZ009-010-201900- /O.EXP.KDVN.FF.A.0004.000000T0000Z-110620T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SCOTLAND-CLARK- INCLUDING THE CITIES OF...MEMPHIS...KAHOKA 1255 PM CDT MON JUN 20 2011 ...FLASH FLOOD WATCH WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST MISSOURI WILL EXPIRE AT 1 PM CDT THIS AFTERNOON. THE THREAT FOR ADDITIONAL HEAVY RAIN AND FLASH FLOODING HAS ENDED FOR NOW. HOWEVER BE ALERT FOR FLOODED ROADS AND SMALL CREEKS AND STREAMS. $$ HAASE
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood watch went out at Jun 19, 10:00 PM CDT, 17 minutes earlier.
Area forecast discussion, Jun 19, 10:00 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1000 PM CDT SUN JUN 19 2011 .UPDATE... STORMS HAVE RAPIDLY DEVELOPED OVER SOUTHEAST IA WITHIN ZONE OF WARM/MOIST ADVECTION ON NOSE OF 40+ KT LOW LEVEL JET NORTH OF 850 MB FRONTAL ZONE DRAPED NEAR THE IA/MO BORDER. VERY STRONG MOISTURE FEEDING INTO STORMS WITH 850 DEWPT OF 20C PER KTOP SOUNDING WILL MEAN VERY EFFICIENT RAIN PRODUCERS. THIS ALONG WITH EASTERLY STORM MOTION VECTORS WILL POSE RISK OF HEAVY RAIN/FLASH FLOODING WITH CELL TRAINING. ATTIM INDICATIONS ARE BEST COVERAGE OF STORMS AND HEAVY RAIN THREAT MAY REMAIN JUST WEST OF CWA MUCH OF NIGHT AS LATEST NAM AND RUC PROG BEST 850 CONVERGENCE AND MOISTURE ADVECTION THROUGH CENTRAL IA. HOWEVER SOME INDICATION THAT CONVECTION MAY GROW UPSCALE INTO LARGE COMPLEX AND ROLL E/SE NORTH OF 850 MB BOUNDARY LATER TNGT WHILE ADDITIONAL DEVELOPMENT POSSIBLE WITH VEERING BRANCH OF LOW LEVEL JET IN ADVANCE. WILL CONTINUE TO MONITOR FOR FLASH FLOOD HEADLINES. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. &&
Hazardous weather outlook, Jun 19, 9:35 AM CDT, 12 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 935 AM CDT SUN JUN 19 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-201445- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 935 AM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON. SEVERE WEATHER IS NOT LIKELY...BUT ANY STORMS THAT DEVELOP MAY BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. TONIGHT...A COMPLEX OF STORMS IS EXPECTED TO MOVE OUT OF THE PLAINS AND POSSIBLY REACH PORTIONS OF THE OUTLOOK AREA LATE. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS SOUTHWEST OF A LINE FROM SIGOURNEY...THROUGH FORT MADISON IN IOWA... TO AUGUSTA ILLINOIS. THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS. SOME AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY THROUGH TUESDAY...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE OUTLOOK AREA. CURRENT INDICATIONS SUGGEST SOME STORMS MAY BECOME SEVERE...MAINLY IN THE AFTERNOON AND EVENING HOURS WITH THE HIGHEST RISK TUESDAY AS A COOL FRONT PASSES. THERE WILL ALSO BE A RISK OF LOCALIZED HEAVY RAINFALL. HEAVY RAINFALL COMBINED WITH WET SOIL CONDITIONS...MAINLY ALONG AND SOUTH OF HIGHWAY 34...COULD RESULT IN ADDITIONAL RIVER FLOODING AND POSSIBLE FLASH FLOODING EARLY THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED FOR TODAY...BUT MAY BE NEEDED TONIGHT FOR PORTIONS OF SOUTHEAST IOWA AND NORTHEAST MISSOURI. SHEETS
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 11:41 PM CDT | Severe Thunderstorm Warning | DVN | Lee, Van Buren | 49 min |
| Jun 20, 12:31 AM CDT | Special Weather Statement | DVN | Des Moines | 44 min |
| Jun 20, 1:00 AM CDT | Flash Flood Warning | DVN | Van Buren | 9 hr |
| Jun 20, 1:45 AM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson, Lee, Van Buren | 75 min |
| Jun 20, 1:51 AM CDT | Special Weather Statement | DVN | Iowa, Johnson, Washington | 39 min |
| Jun 20, 2:00 AM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Louisa | 34 min |
| Jun 20, 2:45 AM CDT | Special Weather Statement | DVN | Des Moines, Lee | 75 min |
| Jun 20, 3:24 AM CDT | Special Weather Statement | DVN | Scott | 51 min |
| Jun 20, 5:14 AM CDT | Special Weather Statement | DVN | Jefferson, Keokuk, Washington | 61 min |
| Jun 20, 5:52 AM CDT | Special Weather Statement | DVN | Cedar, Johnson, Muscatine, Washington | 53 min |
| Jun 20, 8:55 AM CDT | Flash Flood Warning | DVN | Lee | 4 hr |
| Jun 20, 9:26 AM CDT | River Flood Warning | DVN | Lee | 43 hr |
| Jun 20, 10:08 AM CDT | Areal Flood Warning | DVN | Van Buren | 6 hr |
| Jun 20, 1:47 PM CDT | River Flood Warning | DVN | Lee, Van Buren | 21 hr |
| Jun 20, 2:55 PM CDT | River Flood Warning | DVN | Johnson, Washington | 30 hr |
| Jun 20, 3:00 PM CDT | River Flood Warning | DVN | Keokuk | 30 hr |
| Jun 20, 3:25 PM CDT | Flash Flood Watch | DVN | Des Moines, Henry, Jefferson, Keokuk, Lee, Louisa and 2 more | 12 hr |
| Jun 20, 1:24 AM CDT | Special Weather Statement | DVN | Mercer | 66 min |
| Jun 20, 1:26 AM CDT | Special Weather Statement | DVN | Mercer | 64 min |
| Jun 20, 3:02 AM CDT | Special Weather Statement | DVN | Rock Island | 43 min |
| Jun 20, 4:26 AM CDT | Special Weather Statement | DVN | Bureau, Henry, Putnam | 94 min |
| Jun 20, 6:51 AM CDT | River Flood Warning | DVN | Hancock, McDonough | 4 days |
| Jun 20, 1:02 PM CDT | Areal Flood Warning | DVN | Clark, Scotland | 6 hr |
| Jun 20, 1:58 PM CDT | River Flood Warning | DVN | Clark | 62 hr |
Nearby
Flash Flood Watches in Iowa, 2011Flash Flood Watches in Illinois, 2011Flash Flood Watches in Missouri, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.